Quinolone Vigilance Foundation – Saferpills.org

Many individuals injured by fluoroquinolones have dedicated themselves to raising awareness and advocacy on this issue through the Quinolone Vigilance Foundation. People volunteer their time because they know that this is a cause that is very important. I have been on many group conference calls with members of QVF and they are very committed, selfless, and  passionate about this cause. If anyone would like to make a donation to QVF, below is some information on the foundation. Thank you for your advocacy.  

http://www.saferpills.org/?page_id=358

 
 

Be Sociable, Share!
You can leave a response, or trackback from your own site.

3 Responses to “Quinolone Vigilance Foundation – Saferpills.org”

  1. C. Henderson says:

    Good evening. I am writing today because my wife has been suffering from many of the same symptoms mentioned here and on the NIH & MAYO Clinic website. About 3 weeks ago my wife was given a prescription for levaquin because of a sinus infection. For whatever reason, she only took the first pill (750mg). After just the one she knew something was odd in how she immediately felt. Now it seems as though we are entering the very scary zone that many on this blog and website have been in for a long time. Honestly after going through this website, I am now scared to my core. We are starting to see Doctors and specialists for the various symptoms, but we keep getting the same response..”it will just take time to clear the system”. Are there any other options available out there for my wife, to stop or reverse what is starting to happen to her???
    Lastly, no where can I find a class-action lawsuit ongoing to attack the makers of this antibiotic. Is there one out there, or should we be starting one???? Please respond and spare no character limit in any recommendations or information that might be helpful to us.

  2. Mary R says:

    Hi
    I am so sorry your wife has had to experience side effects to this drug. I am writing to you because almost 30 years ago I too had adverse reaction to a quinol drug which was given to me for severe diarrhoa. I suffered peripheral nerve damage which took nearly two years to be diagnosed because at that time there was little publicity. Hoswever I was lucky that a neurologist had retired in my local town in Australia and he had seen another lady who had the same reaction. His reaction by the way was just to say I was unlucky ! I suffered apalling tiredness and would fall asleep in the afternoon, my hair became wiry and I started gowing grey (I was in my 30s at the time) but worse of all was nerve pain like hot needles stabbing me in my toes and in my back. I did get over it however still get occasional sharp pain in a nerve in my back. My doctor gave me Vitamin B 6 and 12 injections every month but it was the effect on my mental state which took the longest to get over. I became depressed because I went from an active mother of three young children working at two jobs to this hopeless person who became an illness. I found this web site which gives some information. http://fqvictims.org/fqvictims/news/neuropathy/neuropathy.pdf I do know there was a class action begun in Japan for people who had a bad reaction to this drug and I am appalled that it should be back on the market and being used in antibiotics. I make sure I always let doctors know I cannot go anywhere near this drug. Please pass on my thoughts and best wishes to your wife and I do hope she gets through this and well in the not too distant future. Regards Mary R

  3. winmarrestoration.ca…

    Quinolone Vigilance Foundation – Saferpills.org | “Levaquin Hurts” Brain/Body Toxic Drug…

Leave a Reply


Design by Aaron Melvin